# SDR SWAA2022031173226

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 28,005 hours, 16,950 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242XF CRACKED / INSTALLED NEW FLOOR PANEL; WORK ACCOMPLISHED ON J.PANEL CARD - 241-CLOSE
